# SDR AWXA9500401

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flaps Pos Ind
- Part number: 10619264
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD\MDW - FLT 696 - TRAILING EDGE FLAPS WOULD NOT EXTEND FURTHER THAN 17 UNITS DURING DESCENT.  AIRCRAFT DIVERTED TO ORD AND LANDED WITHOUT FURTHER INCIDENT.  CONTRACT MAINTENANCE REMOVED AND REPLACED FLAP POSITION INDICATOR PER MM 27 58 41, PGS 401/403.  SYSTEM OPS TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
